# SDR CA190312006

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bearing
- Condition: Migrated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #2 AND #3 THRUST REVERSER HINGE ON PYLON SIDE BEARINGS MIGRATED S/O 294026 OPS #28800 AND 28802 (TC# 20190312006)
